MathSciNet Relay Station
MathSciNet bibliographic data
MR2460280 03E72 (68T37)
Khan, Md. Aquil; Banerjee, Mohua Formal reasoning with rough sets in multiple-source approximation systems. Internat. J. Approx. Reason. 49 (2008), no. 2, 466–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement